The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (189 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 29, Issue 2, 2010, pp. 235–250
DOI: 10.4171/ZAA/1407

Published online: 2010-03-01

Entropy Numbers of Limiting Embeddings of Logarithmic Sobolev Spaces into Exponential Spaces

David E. Edmunds[1] and Petr Gurka[2]

(1) University of Sussex, Brighton, United Kingdom
(2) Czech University of Life Sciences, Prague, Czech Republic

It is known that in certain limiting cases, spaces of Sobolev type modelled upon Zygmund spaces are embedded in Orlicz spaces of exponential type. Estimates of the entropy numbers of such embeddings are studied.

Keywords: Entropy numbers, Lorentz–Zygmund space, Sobolev space, embeddings

Edmunds David, Gurka Petr: Entropy Numbers of Limiting Embeddings of Logarithmic Sobolev Spaces into Exponential Spaces. Z. Anal. Anwend. 29 (2010), 235-250. doi: 10.4171/ZAA/1407